# SDR ASOA201001724

- Difficulty date: November 4, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,046 hours, 14,999 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 RT BULKHEAD WEB HAS INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AT WL 59-10 INBD OF RBL 18.0, FAILED NDT INSP.  REPAIRED PRESSURE BULKHEAD WEB AND CAP ANGLES7 IAW REO 601R-53-41-260, REV E.
